On a theorem of H. Weyl
Compositio Mathematica, Volume 21 (1969) no. 2, p. 151-154
@article{CM_1969__21_2_151_0,
     author = {Cigler, Johann},
     title = {On a theorem of H. Weyl},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {151-154},
     zbl = {0184.07502},
     mrnumber = {245530},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_151_0}
}
Cigler, J. On a theorem of H. Weyl. Compositio Mathematica, Volume 21 (1969) no. 2, pp. 151-154. http://www.numdam.org/item/CM_1969__21_2_151_0/

J. Cigler-G. Helmberg [1] Neuere Entwicklungen der Theorie der Gleichverteilung, Jahresbericht DMV 64 (1961), 1-50. | MR 125102 | Zbl 0109.03404

F.J. Hahn [2] On affine transformations of compact Abelian groups, Amer. J. Math. 85 (1963), 428-446. | MR 155956 | Zbl 0161.34305

P.R. Halmos [3] Lectures on Ergodic Theory, Tokyo 1956. | MR 97489 | Zbl 0073.09302

H. Weyl [4] Über die Gleichverteilung von Zahlen mod. Eins. Math. Ann. 77 (1916) 313-352. | JFM 46.0278.06 | MR 1511862